# SDR VNAA2015092800027

- Difficulty date: September 28, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 28,741 hours, 28,812 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBOUND ON FINAL, CREW REPORTED NOSE GEAR DOOR WENT UNSAFE. CREW PERFORMED A GO-AROUND AND RECYCLED LANDING GEAR IAW QRH.  LANDING GEAR INDICATED DOWN. CREW LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED CHECKS OF LANDING GEAR EXTENSION SYS IAW AMM.  OPS CHECK GOOD.  ACFT RELEASED FOR SERVICE.
